EconPapers    
Economics at your fingertips  
 

General Existence Results for Third‐Order Nonconvex State‐Dependent Sweeping Process with Unbounded Perturbations

M. Bounkhel and B. Al-Senan

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We prove the existence of solutions for third‐order nonconvex state‐dependent sweeping process with unbounded perturbations of the form: -A(x(3)(t))∈N(K(t,x.(t)); A(ẍ(t)))+F(t,x(t),x.(t),ẍ(t))+G(x(t),x.(t),ẍ(t)) a.e. [0,T], A(ẍ(t))∈K(t,x.(t)), a.e. t ∈ [0, T], x(00)=x0,x.()=u0, ẍ(0)=υ0, where T > 0, K is a nonconvex Lipschitz set‐valued mapping, F is an unbounded scalarly upper semicontinuous convex set‐valued mapping, and G is an unbounded uniformly continuous nonconvex set‐valued mapping in a separable Hilbert space ℍ.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/695268

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:695268

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:695268